MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWR419688
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Headache (1880); Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead displayed phrenic nerve stimulation.The lead was explanted and replaced using a guidewire.Approximately one and a half hours after the procedure, the patient experienced a hypotensive episode and the crash team was called.A transthoracic echocardiogram (tte) indicated that the patient had a small pericardial effusion.The patient experienced a severe headache and had a computerized tomography (ct) scan.The patient's blood pressure was noted to have stabilized later.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the previous pre-operative echocardiograms confirmed that the patient had a space in the pericardium consistent with what was thought to be an effusion.The physician confirmed that the lead extraction had no consequence on the echocardiogram findings, and was not the cause of post-operative hypotension.
 
Additional Manufacturer Narrative

Brand Name
ATTAIN HYBRID GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24491842
Report Number1220452-2026-00003
Device Sequence Number18795902
Product Code DQX
UDI-Device Identifier00643169452398
UDI-Public(01)00643169452398(17)271014(10)0013153463
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGWR419688
Device Catalogue NumberGWR419688
Device Lot Number0013153463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/06/2026
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale